Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the number of components of a graph related to character degrees


Authors: O. Manz, R. Staszewski and W. Willems
Journal: Proc. Amer. Math. Soc. 103 (1988), 31-37
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-1988-0938639-1
MathSciNet review: 938639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We connect two nonlinear irreducible character of a finite group $ G$ if their degrees have a common prime divisor. In this paper we show that the corresponding graph has at most three connected components.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938639-1
Article copyright: © Copyright 1988 American Mathematical Society